# SDR FDEA202307261295

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD ISLAND INTERIOR REAR SPAR CAP LOWER AREA APPROXIMATE   STATION XW 905 FOUND WITH CORROSION.  CORROSION AT RIGHT HAND WING OUTBOARD ISLAND INTERIOR REAR SPAR CAP APPROXIMATE   STATION XORS1044 AND XORS1082 REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND   EXCEEDED LIMITS AS PER MD-11 SRM 57-00-10-1A FIGURE 101 SHEET 1 ALLOWABLE DAMAGE 1.   CORROSION AT RIGHT HAND WING OUTBOARD ISLAND INTERIOR REAR SPAR CAP APPROXIMATE   STATION XORS1044 AND XORS1082 REPAIRED AS PER EA#1-5710-T0375528 P1 TITLE: WINGS -   BASIC WING STRUCTURE - REINFORCING REPAIR PLAN TO RH WING LOWER REAR SPAR CAP   EXFOLIATION CORROSION BETWEEN XORS 1044 AND XORS 1082. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
